# SDR RAAA99B2038

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND S-3AR STRINGER BULKHEAD FITTING CRACKED IN INBOARD FITTING BS 1183 BULKHEAD.  REMOVED AND REPLACED BULKHEAD FITTING STRINGER S-3A IAW SRM 51-10-01.  INSTALLED AND TORQUED NEW BOLTS IAW SB 727-53-0178.
